共 50 条
- [2] DIFFERENTIABLE MANIFOLDS [J]. ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI RENDICONTI-CLASSE DI SCIENZE FISICHE-MATEMATICHE & NATURALI, 1973, 54 (03): : 398 - 401
- [3] Differentiable structures on manifolds [J]. SURVEYS ON SURGERY THEORY, VOL 1, 2000, (145): : 73 - 104
- [4] COMPLEXIFICATIONS OF DIFFERENTIABLE MANIFOLDS [J]. INVENTIONES MATHEMATICAE, 1978, 44 (01) : 49 - 64
- [5] PROPERTIES OF DIFFERENTIABLE MANIFOLDS [J]. ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI RENDICONTI-CLASSE DI SCIENZE FISICHE-MATEMATICHE & NATURALI, 1973, 54 (03): : 402 - 405
- [6] DIFFERENTIABLE APPROXIMATION ON BANACH MANIFOLDS [J]. RICERCHE DI MATEMATICA, 1970, 19 (02) : 171 - &
- [7] A PROPERTY OF CERTAIN DIFFERENTIABLE MANIFOLDS [J]. PROCEEDINGS OF THE JAPAN ACADEMY, 1963, 39 (07): : 413 - &
- [8] SINGULAR HOMOLOGY IN DIFFERENTIABLE MANIFOLDS [J]. ANNALS OF MATHEMATICS, 1947, 48 (03) : 670 - 681
- [10] Generalized invexity on differentiable manifolds [J]. BALKAN JOURNAL OF GEOMETRY AND ITS APPLICATIONS, 2005, 10 (01): : 155 - 164